# SDR CA110516006

- Difficulty date: May 3, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 34,858 hours
- Engine: Pwa PT6A27
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) IFSD DURING REVENUE FLIGHT, THE PILOT NOTICED TORQUE FLUCTUATION FOLLOWED BY LOSS OF OIL PRESSURE ON 1 ENGINE.  POWER LEVER WAS RETARDED TO IDLE BUT ENGINE HAD TO BE SHUTDOWN DUE TO ABNORMALLY HIGH ITT.  THE FLOATPLANE LANDED UNEVENTFULLY. THE MECHANIC NOTICED THAT ENGINE OIL WAS DRIPPING FROM THE COMPRESSOR INLET.
